home › The Candida Forum › Candida Questions › can taking stronger probiotics cause bloating and gas? › Reply To: can taking stronger probiotics cause bloating and gas?
Thanks for your answer. I am no longer sure what I have is Candida. The stool test a year ago didn’t find any Candida but my doctor decided to treat me for it based on my reactions and symptoms. However the bloating and gas problem has stayed the same. actually even gotten worse over the past year. I know I will need to do my own research and figure this out somehow. My doctor already gave up because he doesn’t know what to do next.
I don’t know if it is IBS though because I don’t tend to get diarrhea. On the contrary. I’m having a hard time keeping the bowel movements regular.
I have also noticed that I get massive bloating and pains if I first go hungry before I eat. And that has happened a lot while being on this stricter diet now (I bring a lot of food with me to work but it just deosn’t seem to be enough).If I go hungry a while and then eat, does not matter what I eat, it seems like my body has a hard time “accepting” it. I have a feeling this is an aspect I should look into, though I cannot explain why it would be significant yet.
I shall continue my search.